Open Access
Translator Disclaimer
September, 1974 Log-Linear Models for Frequency Tables Derived by Indirect Observation: Maximum Likelihood Equations
Shelby J. Haberman
Ann. Statist. 2(5): 911-924 (September, 1974). DOI: 10.1214/aos/1176342813

Abstract

Frequency tables are examined in which some cells are not distinguishable. Log-linear models are proposed for these tables which lead to likelihood equations closely related to those associated with log-linear models for conventional frequency tables. Just as in conventional tables, the maximum likelihood equations are shown to be the same under Poisson or multinomial sampling. Applications are made to the problem of estimation of gene frequencies from observed phenotype frequencies.

Citation

Download Citation

Shelby J. Haberman. "Log-Linear Models for Frequency Tables Derived by Indirect Observation: Maximum Likelihood Equations." Ann. Statist. 2 (5) 911 - 924, September, 1974. https://doi.org/10.1214/aos/1176342813

Information

Published: September, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0288.62013
MathSciNet: MR458687
Digital Object Identifier: 10.1214/aos/1176342813

Subjects:
Primary: 62F10
Secondary: 62P10

Keywords: Contingency tables , Genetic models , indirect observation , log-linear models , maximum likelihood estimation

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2 • No. 5 • September, 1974
Back to Top